# SDR ASOA2013020502956

- Difficulty date: January 16, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 32,421 hours, 29,120 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 605 IS CORRODED AT STRINGER 27.  PERFORMED FRAME REPAIR NR 2 FRAME OUTER FLANGE REPAIR TO FS 605 BETWEEN STR 26-27 IAW SRM 53-00-15, REPAIR NR 2.  COMPLIED WITH SRM 53-00-15.
